# SDR AU981161

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6111 · Propeller Blade Section
- Part: Nut
- Condition: Stripped
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER PITCH CHANGE PISTON RETENTION NUT THREADS STRIPPED.  NUT WAS A NYLOCK TYPE NUT. THE CORRECT HARTZELL P/N B3807 NUT IS A METAL LOCK NUT.  SUBMITTER SUSPECTS UNAPPROVED PART.
